MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00788231

Медицинская библиотека · Pediatric cardiology · 1992

Chloramphenicol toxicity associated with severe cardiac dysfunction.

Suarez C R, Ow E P

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A 9-month-old infant experienced severe chloramphenicol toxicity associated with high serum levels (313 micrograms/ml). Cardiovascular collapse with cardiomyopathic changes and impaired left ventricular function was documented by echocardiography. Serial echocardiographic evaluation showed resolution of the cardiomyopathic findings as the chloramphenicol levels were spontaneously cleared. Clinical course was complicated by the development of liver disease and coagulopathy compatible with disseminated intravascular consumption. Patient's recovery was complete and uneventful, nevertheless, chloramphenicol toxicity in childhood is associated with a significant mortality rate of 40%. The related impaired cardiac function, although reversible, appears to play a major role in the pathogenesis and eventual outcome in this syndrome.

Для цитирования: Suarez C R, Ow E P. Chloramphenicol toxicity associated with severe cardiac dysfunction.. Pediatric cardiology. 1992. DOI: 10.1007/bf00788231.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.